A partial likelihood approach to smooth estimation of dynamic covariate effects using penalised splines

Brown D, Kauermann G, Ford I (2007)
BIOMETRICAL JOURNAL 49(3): 441-452.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
; ;
Abstract / Bemerkung
Survival data are often modelled by the Cox proportional hazards model, which assumes that covariate effects are constant over time. In recent years however, several new approaches have been suggested which allow covariate effects to vary with time. Non-proportional hazard functions, with covariate effects changing dynamically, can be fitted using penalised spline (P-spline) smoothing. By utilising the link between P-spline smoothing and generalised linear mixed models, the smoothing parameters steering the amount of smoothing can be selected. A hybrid routine, combining the mixed model approach with a classical Akaike criterion, is suggested. This approach is evaluated with simulations and applied to data from the West of Scotland Coronary Prevention Study.
Stichworte
West of Scotland Coronary Prevention Study; non-proportional hazards; P-splines; generalised linear mixed models
Erscheinungsjahr
2007
Zeitschriftentitel
BIOMETRICAL JOURNAL
Band
49
Ausgabe
3
Seite(n)
441-452
ISSN
0323-3847
eISSN
1521-4036
Page URI
https://pub.uni-bielefeld.de/record/1593331

Zitieren

Brown D, Kauermann G, Ford I. A partial likelihood approach to smooth estimation of dynamic covariate effects using penalised splines. BIOMETRICAL JOURNAL. 2007;49(3):441-452.
Brown, D., Kauermann, G., & Ford, I. (2007). A partial likelihood approach to smooth estimation of dynamic covariate effects using penalised splines. BIOMETRICAL JOURNAL, 49(3), 441-452. doi:10.1002/bimj.200510325
Brown, D., Kauermann, G., and Ford, I. (2007). A partial likelihood approach to smooth estimation of dynamic covariate effects using penalised splines. BIOMETRICAL JOURNAL 49, 441-452.
Brown, D., Kauermann, G., & Ford, I., 2007. A partial likelihood approach to smooth estimation of dynamic covariate effects using penalised splines. BIOMETRICAL JOURNAL, 49(3), p 441-452.
D. Brown, G. Kauermann, and I. Ford, “A partial likelihood approach to smooth estimation of dynamic covariate effects using penalised splines”, BIOMETRICAL JOURNAL, vol. 49, 2007, pp. 441-452.
Brown, D., Kauermann, G., Ford, I.: A partial likelihood approach to smooth estimation of dynamic covariate effects using penalised splines. BIOMETRICAL JOURNAL. 49, 441-452 (2007).
Brown, Denise, Kauermann, Göran, and Ford, Ian. “A partial likelihood approach to smooth estimation of dynamic covariate effects using penalised splines”. BIOMETRICAL JOURNAL 49.3 (2007): 441-452.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

PMID: 17623348
PubMed | Europe PMC

Suchen in

Google Scholar